Nonradial Solutions to Critical Elliptic Equations of Caffarelli-Kohn-Nirenberg Type
Publication in refereed journal


Times Cited
Web of Science5WOS source URL (as at 05/08/2020) Click here for the latest count
Altmetrics Information
.

Other information
AbstractWe build an unbounded sequence of nonradial solutions for
All Author(s) ListMusso M, Wei JC
Journal nameInternational Mathematics Research Notices
Year2012
Month1
Day1
Issue Number18
PublisherOxford University Press (OUP): Policy B - Oxford Open Option A
Pages4120 - 4162
ISSN1073-7928
eISSN1687-0247
LanguagesEnglish-United Kingdom
Web of Science Subject CategoriesMathematics; MATHEMATICS

Last updated on 2020-06-08 at 03:08